Scientiae Mathematicae Japonicae
Online ISSN : 1346-0447
MULTIPLIERS IN SUBTRACTION ALGEBRAS
Yong Ho Yon, Kyung Ho Kim
Author information
JOURNAL FREE ACCESS

2011 Volume 73 Issue 2+3 Pages 117-123

Details
Abstract
In this paper, we introduce the concept of multiplier of subtraction algebras and obtained some properties of subtraction algebras. Also, we introduce the simple multiplier and characterized the kernel of multipliers of subtraction algebras.
Content from these authors
© 2011 International Society for Mathematical Sciences
Previous article Next article
feedback
Top